# SDR CIEA200700011

- Difficulty date: December 27, 2007
- Submitted: December 30, 2007
- Operation: Air carrier
- Aircraft: N717EB
- Make and model: Lear 55LEAR
- Aircraft serial: 016
- Aircraft time: 9,629 hours, 6,902 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Gasket
- Part number: 67469
- Condition: Failed
- Location: Bleed Line
- Part time: 1,243 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE RT ENGINE FIRE WARNING CAME ON.  THE FLIGHT CREW REDUCE THE ENGINE POWER AND THE LIGHT WENT OUT AND REMAINED OUT UNTIL LANDING.  DURING MAINTENANCE INSPECTION, THE RT ENGINE BLEED AIR LINE GASKET IN THE PYLON WAS FOUND TO BE DEFECTIVE AND ALLOWING HOT BLEED AIR TO SET OFF THE FIRE WARNING SYSTEM.  THE GASKET WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
